Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 12 de 12
Filter
1.
Ann Biol Clin (Paris) ; 80(1): 65-68, 2022 Feb 01.
Article in English | MEDLINE | ID: covidwho-1674125

ABSTRACT

Management of triglyceride (TG) levels is essential in intensive care units (ICU), especially to manage the risk of pancreatitis induced by propofol. However, some therapeutics in ICU such as intravenous ascorbic acid protocol, especially used in the context of Covid-19 could lead to false decrease of triglycerides by analytical disruption of Trinder reaction. We report here the case of a sample with unmeasurable triglyceride levels partly due to high plasma ascorbic acid levels. However, repeated measure on the same sample four days later revealed that interference mechanism on TG was still present whereas the level of ascorbic acid was very reduced by oxidation degradation. Hence, additional interference mechanism was suspected. After clinical investigation, we found that the patient had also received high doses of tacrolimus due to a transplant. As previous studies reported that tacrolimus treatment lead to a decrease of the measured plasma activity of lipoprotein lipase (LPL), we hypothesized that tacrolimus or related metabolites could also interfere by direct inhibition of LPL involved in TG analytical method used.


Subject(s)
COVID-19 , Tacrolimus , Ascorbic Acid , Humans , Lipoprotein Lipase/metabolism , SARS-CoV-2 , Tacrolimus/adverse effects , Triglycerides
9.
Transpl Infect Dis ; 23(2): e13524, 2021 Apr.
Article in English | MEDLINE | ID: covidwho-991692

ABSTRACT

Kidney transplant (KT) recipients are at an increased risk for severe COVID-19 because of their immunosuppressed state. A 42-year-old KT patient was diagnosed with COVID-19 three months after KT. Despite lymphopenia and several risk factors, he had a mild disease course. Nasopharyngeal real-time reverse transcriptase polymerase chain reaction for SARS-CoV-2 became negative 48 days after detection. SARS-CoV-2 IgG antibodies became negative after day 40. TTV DNA load increased with the onset COVID-19 and reduced after its resolution. This is the first report where TTV DNA load was measured during the course of COVID-19.


Subject(s)
Antibodies, Viral/immunology , COVID-19/immunology , DNA Virus Infections/immunology , DNA, Viral/metabolism , Immunocompromised Host , Immunoglobulin G/immunology , Kidney Transplantation , Torque teno virus/genetics , Adult , COVID-19/epidemiology , COVID-19 Nucleic Acid Testing , COVID-19 Serological Testing , Comorbidity , Diabetes Mellitus/epidemiology , Glucocorticoids/therapeutic use , Graft Rejection/prevention & control , Humans , Hypertension/epidemiology , Immunoglobulin M/immunology , Immunosuppressive Agents/adverse effects , Kinetics , Lymphopenia/immunology , Male , Mycophenolic Acid/adverse effects , Obesity/epidemiology , Prednisolone/therapeutic use , SARS-CoV-2/immunology , Severity of Illness Index , Tacrolimus/adverse effects , Viral Load
10.
Transpl Infect Dis ; 23(2): e13501, 2021 Apr.
Article in English | MEDLINE | ID: covidwho-949310

ABSTRACT

Severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2) might increase the risk of invasive pulmonary aspergillosis (IPA). Although several case reports and small series have been reported in the general population, scarce information is available regarding coronavirus disease 2019 (COVID-19)-associated IPA in the setting of solid organ transplantation. We describe a case of a kidney transplant recipient with severe COVID-19 that was subsequently diagnosed with probable IPA on the basis of the repeated isolation of Aspergillus fumigatus in sputum cultures, repeatedly increased serum (1 â†’ 3)-ß-d-glucan levels, and enlarging cavitary nodules in the CT scan. The evolution was favorable after initiation of isavuconazole and nebulized liposomal amphotericin B combination therapy and the withdrawal of immunosuppression.


Subject(s)
Antifungal Agents/therapeutic use , COVID-19/therapy , Immunosuppressive Agents/adverse effects , Invasive Pulmonary Aspergillosis/drug therapy , Kidney Failure, Chronic/therapy , Kidney Transplantation , Acute Kidney Injury , Administration, Inhalation , Amphotericin B/administration & dosage , Anti-Bacterial Agents/therapeutic use , Antibodies, Monoclonal, Humanized/therapeutic use , Azithromycin/therapeutic use , COVID-19/complications , COVID-19/immunology , Ceftriaxone/therapeutic use , Deprescriptions , Female , Glucocorticoids/adverse effects , Graft Rejection/prevention & control , Humans , Hydroxychloroquine/therapeutic use , Hyperoxaluria, Primary/complications , Hyperoxaluria, Primary/diagnosis , Immunoglobulins, Intravenous/therapeutic use , Immunologic Factors/therapeutic use , Invasive Pulmonary Aspergillosis/complications , Invasive Pulmonary Aspergillosis/diagnostic imaging , Invasive Pulmonary Aspergillosis/immunology , Kidney Failure, Chronic/etiology , Kidney Failure, Chronic/pathology , Middle Aged , Mycophenolic Acid/adverse effects , Nitriles/therapeutic use , Oxygen Inhalation Therapy , Prednisone/adverse effects , Pyridines/therapeutic use , Renal Dialysis , SARS-CoV-2 , Sputum , Tacrolimus/adverse effects , Tomography, X-Ray Computed , Triazoles/therapeutic use
11.
J Gastrointestin Liver Dis ; 29(3): 470, 2020 09 09.
Article in English | MEDLINE | ID: covidwho-729795
12.
Transpl Infect Dis ; 22(4): e13286, 2020 Aug.
Article in English | MEDLINE | ID: covidwho-47858

ABSTRACT

During the novel coronavirus pandemic, organ transplant recipients represent a frail susceptible category due to long-term immunosuppressive therapy. For this reason, clinical manifestations may differ from general population and different treatment approaches may be needed. We present the case of a 36-year-old kidney-transplanted woman affected by Senior-Loken syndrome diagnosed with COVID-19 pneumonia after a contact with her positive mother. Initial symptoms were fatigue, dry cough, and coryza; she never had fever nor oxygen supplementation. Hydroxychloroquine and lopinavir/ritonavir were started, and the antiviral drug was replaced with darunavir/cobicistat after 2 days for diarrhea. Immunosuppressant levels were closely monitored, and we observed very high tacrolimus trough levels despite initial dose reduction. The patient was left with steroid therapy alone. The peculiarity of clinical presentation and the management difficulties represent the flagship of our case report. We stress the need for guidelines in transplant recipients with COVID-19 infection with particular regard to the management of therapy.


Subject(s)
Antiviral Agents/adverse effects , Coronavirus Infections/drug therapy , Cytochrome P-450 CYP3A Inhibitors/adverse effects , Graft Rejection/prevention & control , Immunosuppressive Agents/adverse effects , Kidney Transplantation , Lopinavir/adverse effects , Pneumonia, Viral/drug therapy , Ritonavir/adverse effects , Tacrolimus/adverse effects , Adult , Antiviral Agents/therapeutic use , Betacoronavirus , C-Reactive Protein/immunology , COVID-19 , Ciliopathies/complications , Cobicistat/therapeutic use , Common Cold/etiology , Common Cold/physiopathology , Coronavirus Infections/complications , Coronavirus Infections/immunology , Coronavirus Infections/physiopathology , Cough/etiology , Cough/physiopathology , Darunavir/therapeutic use , Deprescriptions , Drug Combinations , Drug Interactions , Enzyme Inhibitors/therapeutic use , Fatigue/etiology , Fatigue/physiopathology , Female , Glucocorticoids/therapeutic use , Humans , Hydroxychloroquine/therapeutic use , Immunocompromised Host/immunology , Interleukin-10/immunology , Interleukin-1beta/immunology , Interleukin-6/immunology , Interleukin-8/immunology , Kidney Diseases, Cystic/complications , Kidney Failure, Chronic/etiology , Kidney Failure, Chronic/surgery , Leber Congenital Amaurosis/complications , Methylprednisolone/therapeutic use , Optic Atrophies, Hereditary/complications , Pandemics , Pneumonia, Viral/complications , Pneumonia, Viral/immunology , Pneumonia, Viral/physiopathology , SARS-CoV-2 , Severity of Illness Index
SELECTION OF CITATIONS
SEARCH DETAIL